Hom-李Color代数的广义导子
Generalized Derivations of Hom-Lie Color Algebra

作者: 周金森 :龙岩学院信息工程学院,福建 龙岩; 范广哲 :同济大学数学系,上海;

关键词: Hom-李Color代数导子广义导子拟导子型心拟型心Hom-Lie Color Algebras Derivations Generalized Derivations Quasi-Derivations Centroids Quasi-Centroids

摘要:
首先回忆与Hom-李color代数相关的概念,并且给出它的广义导子、拟导子、中心导子、型心和拟型心的定义。进一步地,研究这些导子之间的性质和联系。最后得到广义导子可以写成拟导子与拟型心之和。

Abstract: Firstly, we recall some concepts associated with a Hom-Lie color algebra. Moreover, we give the definitions of the generalized derivations, quasi-derivations, center derivations, centroids and quasi-centroids. Furthermore, we investigate some properties and connections between these de-rivations. Finally, we obtain that the generalized derivations are equal to the sum of quasi-deriva- tions and quasi-centroids.

文章引用: 周金森 , 范广哲 (2016) Hom-李Color代数的广义导子。 理论数学, 6, 182-189. doi: 10.12677/PM.2016.63028

参考文献

[1] Yuan, L. (2012) Hom-Lie Color Algebra Structures. Communications in Algebra, 40, 575-592.
http://dx.doi.org/10.1080/00927872.2010.533726

[2] Chen, L., Ma, Y. and Ni, L. (2013) Generalized Derivations of Lie Color Algebras. Results in Mathematics, 63, 923- 936.
http://dx.doi.org/10.1007/s00025-012-0241-2

[3] Zhou, J., Chen, L. and Ma, Y. (2016) Generalized Derivations of Hom-Lie Triple Systems. Bulletin of the Malaysian Mathematical Sciences Society, 1-20.

[4] Leger, G.F. and Lucks, E.M. (2000) Generalized Derivations of Lie Algebras. Journal of Algebra, 228, 165-203.
http://dx.doi.org/10.1006/jabr.1999.8250

[5] Zhang, Q.C. and Zhang, Y.Z. (2008) Derivations and Extensions of Lie Color Algebra. Acta Mathematica Scientia, 28, 933-948.
http://dx.doi.org/10.1016/S0252-9602(08)60093-4

[6] Zhang, R.X. and Zhang, Y.Z. (2010) Generalized Deriva-tions of Lie Superalgebras. Communications in Algebra, 38, 3737-3751.
http://dx.doi.org/10.1080/00927870903236228

[7] 周佳, 牛艳君, 陈良云. Hom-李代数的广义导子[J]. 数学学报, 2015, 58(4): 551-558.

[8] Abdaoui, K., Ammar, A. and Makhlouf, A. (2015) Constructions and Cohomology of Color Hom-Lie Algebras. Communications in Algebra, 43, 4581-4612.
http://dx.doi.org/10.1080/00927872.2014.910797

[9] Ammar, F. and Makhlouf, A. (2010) Hom-Lie Superalge-bras and Hom-Lie Admissible Superalgebras. Journal of Algebra, 324, 1513-1528.
http://dx.doi.org/10.1016/j.jalgebra.2010.06.014

分享
Top